# SDR SWAA2022061607788

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD PASSENGER CABIN BS277+7 BL0 WL208. / [01] REMOVED CRACKED INTERCOSTAL FROM FWD PASSENGER CABIN BS 277+7 BL 0 WL 208 . LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05 AND DWG # 141A5410 ; 0K TO INSTALL;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1. OK TO INSTALL NEW INTERCOSTAL AT BS BS277+7; BL0; WL208 GIVEN.;[03] INSTALLED NEW INTERCOSTAL AT FWD PASSENGER CABIN BS 277+7 BL 0 WL 208 IAW SRM 51-40-02 AND DWG # 141A5400;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
